Alert archive / California / Small Craft Advisories in 2024
Small Craft Advisory 78, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 6, 2024, 2:21 AM PDT. It took effect at Jul 7, 2024, 6:00 AM PDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2024, 2:21 AM PDT (09:21 UTC)
- In effect from
- Jul 7, 2024, 6:00 AM PDT
- Expired
- Jul 9, 2024, 3:02 AM PDT
- In force
- 45 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
150 WHUS76 KEKA 060921 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 221 AM PDT Sat Jul 6 2024 PZZ470-061730- /O.NEW.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 221 AM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-061730- /O.NEW.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 221 AM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
956 WHUS76 KEKA 061545 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 845 AM PDT Sat Jul 6 2024 PZZ470-062345- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 AM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-062345- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
678 WHUS76 KEKA 062200 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 300 PM PDT Sat Jul 6 2024 PZZ470-070600- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 300 PM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-070600- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 300 PM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
874 WHUS76 KEKA 070334 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 PM PDT Sat Jul 6 2024 PZZ470-071145- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 834 PM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071145- /O.CON.KEKA.SC.Y.0078.240707T1300Z-240709T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 834 PM PDT Sat Jul 6 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 9 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
904 WHUS76 KEKA 070956 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 256 AM PDT Sun Jul 7 2024 PZZ470-071800- /O.EXT.KEKA.SC.Y.0078.240707T1300Z-240708T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 256 AM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM this morning to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071800- /O.EXT.KEKA.SC.Y.0078.240707T1300Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 256 AM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM this morning to noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
999 WHUS76 KEKA 071558 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 858 AM PDT Sun Jul 7 2024 PZZ470-080000- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240708T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 858 AM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080000- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 858 AM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
381 WHUS76 KEKA 072201 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 301 PM PDT Sun Jul 7 2024 PZZ470-080615- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240708T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 301 PM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080615- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 301 PM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
822 WHUS76 KEKA 080339 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 839 PM PDT Sun Jul 7 2024 PZZ470-081145- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240708T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 839 PM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081145- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 839 PM PDT Sun Jul 7 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
645 WHUS76 KEKA 080949 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 AM PDT Mon Jul 8 2024 PZZ470-081600- /O.EXT.KEKA.SC.Y.0078.000000T0000Z-240708T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081800- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
518 WHUS76 KEKA 081600 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 AM PDT Mon Jul 8 2024 PZZ470-081700- /O.EXP.KEKA.SC.Y.0078.000000T0000Z-240708T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 900 AM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ475-090000- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 900 AM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
546 WHUS76 KEKA 082032 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 132 PM PDT Mon Jul 8 2024 PZZ475-090500- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ /O.NEW.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 132 PM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. For the Gale Watch, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until noon PDT Tuesday. For the Gale Watch, from late Wednesday night through Friday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ470-090500- /O.NEW.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 132 PM PDT Mon Jul 8 2024 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 10 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From late Wednesday night through Friday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
037 WHUS76 KEKA 090351 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 851 PM PDT Mon Jul 8 2024 PZZ475-091200- /O.CON.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ /O.CON.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 851 PM PDT Mon Jul 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. For the Gale Watch, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until noon PDT Tuesday. For the Gale Watch, from late Wednesday night through Friday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ470-091200- /O.CON.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 851 PM PDT Mon Jul 8 2024 ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 10 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From late Wednesday night through Friday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
873 WHUS76 KEKA 091002 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Tue Jul 9 2024 PZZ475-091815- /O.CAN.KEKA.SC.Y.0078.000000T0000Z-240709T1900Z/ /O.NEW.KEKA.SC.Y.0079.240710T0400Z-240710T2200Z/ /O.UPG.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ /O.NEW.KEKA.GL.W.0042.240710T2200Z-240712T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 302 AM PDT Tue Jul 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Wednesday to 9 AM PDT Friday. For the Small Craft Advisory, from 9 PM this evening to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-091815- /O.NEW.KEKA.SC.Y.0079.240710T1100Z-240710T2200Z/ /O.UPG.KEKA.GL.A.0025.240711T1000Z-240712T1600Z/ /O.NEW.KEKA.GL.W.0042.240710T2200Z-240712T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 302 AM PDT Tue Jul 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT FRIDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Wednesday to 9 AM PDT Friday. For the Small Craft Advisory, from 4 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 3:14 PM PDT, 11 hours 7 minutes earlier.
Area forecast discussion, Jul 5, 3:14 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
314 PM PDT Fri Jul 5 2024
.SYNOPSIS...Extreme heat will peak on Saturday as high pressure
centers directly over NorCal. Enhanced fire weather risk continues
with westerly diurnal winds, especially in trinity and Lake
counties. Temperatures will ease slightly but remain above average
through early next week.
&&
.DISCUSSION...Daytime interior highs climbing into the 100's again
today, likely topping out a few degrees higher than yesterday. Areas
already experiencing Excessive Heat Warnings - including valleys of
interior Mendocino, Trinity, and Lake counties - are exhibiting
high probabilities of highs exceeding 105 this afternoon.
Additional temperature records likely to be broken, especially
after being compounded with several days of heat. Gusty diurnally
driven winds enhanced by strong surface heating/low level
instability will increase risk of fire weather in portions of
southeastern Lake County through Saturday.
With the high pressure ridge moving directly overhead, temperatures
will surge even higher on Saturday to meet Major and Extreme
HeatRisk criteria in many interior portions of the CWA.
Aforementioned interior valleys still showing a 60% chance of
exceeding 108-110 degrees by 3 PM. With offshore flow overnight,
unusually high temperatures will surge toward the southern
Humboldt/Mendocino coast to bring highs into the mid 80's, 70's
further north. Lower probabilities for coastal highs reaching into
the 80's.
As afternoon temps heat up, westerly flow is anticipated to increase
across Trinity, Lake and eastern Del Norte counties. With gusts up
to 20-25 mph possible, the Red Flag Warning will continue in SE Lake
while a Fire Weather Watch begins for Trinity Saturday afternoon.
Critically low RH's in the single digits and teens will exacerbate
these conditions.
Despite the heat, a mild surge of marine moisture will begin to
slowly make its way inland as the westerly flow increases late this
weekend. The marine layer will still be fairly week, but overnight
RH recoveries are expected to improve to exceed 50% for Humboldt,
Del Norte and Mendocino counties.
&&
.AVIATION...ACV/CEC...The coastal terminals are in solid VFR conditions this
afternoon. Under the dry airmass and strong subsidence, the stratus
has greatly struggled to become better organized off the Mendocino
coast. High resolution Models have been overdoing the stratus over
the past couple of nights, but there is a higher probability of
shallow stratus tonight. MOS guidance is more aligned with at least
a brief period of shallow, ground fog formation for early Saturday
morning, and the synoptic setup favors that solution if stratus does
not fill in. IFR to LIFR conditions would develop with these
scenarios, but confidence is low to moderate (57%). Haze and a thin
smoke layer from the Shelly Fires in Siskiyou County became trapped
under the low level inversion last night, and that should redevelop
tonight with minor VIS reduction.
UKI....Firmly in VFR criteria. The occasional gusts this afternoon
will subside and transition to calm winds. VFR is expected through
this 18Z TAF period.
&&
.MARINE...Fair seas and calm winds prevail for all area waters
for the next 36 hours or so. Northwesterly winds start to build
Saturday night with seas responding by Sunday morning in the
northern outer waters as wind waves with square profiles develop.
Small craft advisory conditions will begin in the northern outer
waters Sunday morning with the previously mentioned square wind
waves which will expand into the southern outer waters by Sunday
afternoon. Aside from the standout spots around Cape Mendocino and
Point St George, the northerly winds of around 20 kts will be
confined to the outer water through the weekend, with lighter
nearshore winds.
/EYS
&&
.FIRE WEATHER...Hot temperatures continue and are expected to
bring RH down to 5 to 15 percent this afternoon. The typical
diurnal afternoon winds will be slightly enhanced by the hot
temperatures and this will increase fire weather conditions.
Tonight the valleys are expected to decouple again and see
recoveries of 40 to 50 percent. The thermal belts are expected to
see temperatures only drop to around 80 with RH recoveries around
20 to 30 percent. This will increase fire danger slightly.
Saturday afternoon northwest winds will increase again,
especially in southern Lake county. The red flag warning looks on
track in southern Lake county. Farther north in Trinity County
low RHs and breezy afternoon winds will enhance fire weather
conditions - a Fire Weather Watch will go into effect in the
afternoon. Sunday as the upper level ridge starts to push east
areas closer to the coast are expected to start seeing a slight
marine push. Winds are expected to weaken in Lake county, but may
remain elevated in Trinity county.
Monday there is still the potential for some showers and
thunderstorms in the afternoon. This will need to be watched as it
gets closer. For now the chance looks less than ten percent. /MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Heat Advisory until 8 PM PDT Monday for CAZ102-112.
Heat Advisory until 11 PM PDT Saturday for CAZ104.
Excessive Heat Warning until 7 PM PDT Monday for CAZ105-107-
108.
Fire Weather Watch from Saturday afternoon through Sunday
evening for CAZ283.
Excessive Heat Warning until 8 PM PDT Saturday for CAZ106.
Excessive Heat Warning until 8 PM PDT Monday for CAZ110-111-
113>115.
Red Flag Warning until 11 PM PDT Saturday for CAZ264.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:45 PM PDT | Red Flag Warning | EKA | 31 hr |
Nearby
Small Craft Advisories in California, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.